# SDR DALA2025053104185

- Difficulty date: April 28, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 94,608 hours, 17,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:607. CORRECTIVE ACTION: REPAIRED LIGHT ASSY PER ER/A 626097-14 (0938275)
